Journal of Differential Geometry

Strange duality on rational surfaces

Yao Yuan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study Le Potier’s strange duality conjecture on a rational surface. We focus on the case involving the moduli space of rank $2$ sheaves with trivial first Chern class and second Chern class $2$, and the moduli space of $1$-dimensional sheaves with determinant $L$ and Euler characteristic $0$. We show the conjecture for this case is true under some suitable conditions on $L$, which applies to $L$ ample on any Hirzebruch surface $\Sigma_e := \mathbb{P} (\mathcal{O}_{\mathbb{P}^1} \oplus \mathcal{O}_{\mathbb{P}^1} (e))$ except for $e = 1$. When $e = 1$, our result applies to $L = aG + bF$ with $b \geq a + [a/2]$, where $F$ is the fiber class, $G$ is the section class with $G^2 = -1$ and $[a/2]$ is the integral part of $a/2$.

Article information

Source
J. Differential Geom., Volume 114, Number 2 (2020), 305-336.

Dates
Received: 1 May 2016
First available in Project Euclid: 1 February 2020

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1580526017

Digital Object Identifier
doi:10.4310/jdg/1580526017

Mathematical Reviews number (MathSciNet)
MR4058964

Zentralblatt MATH identifier
07163293

Subjects
Primary: 14D05: Structure of families (Picard-Lefschetz, monodromy, etc.)

Keywords
rational surfaces moduli spaces of sheaves strange duality

Citation

Yuan, Yao. Strange duality on rational surfaces. J. Differential Geom. 114 (2020), no. 2, 305--336. doi:10.4310/jdg/1580526017. https://projecteuclid.org/euclid.jdg/1580526017


Export citation